# SDR USAA2011101800045

- Difficulty date: September 26, 2011
- Submitted: October 19, 2011
- Operation: Air carrier
- Aircraft: N937UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27245
- Aircraft time: 56,958 hours, 22,377 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK - CORROSION ON SHEAR TIE AT BS 1620, BETWEEN S28R AND S29R.  REPLACED SHEAR TIE AT BS 1620, BETWEEN S28R AND S29R IAW B757 SRM 51-40-02-0G.
